×

zbMATH — the first resource for mathematics

Ergodic theory of differentiable dynamical systems. (English) Zbl 0426.58014

MSC:
37C75 Stability theory for smooth dynamical systems
37A99 Ergodic theory
60F15 Strong limit theorems
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. A. Akcoglu andL. Sucheston,A ratio ergodic theorem for superadditive processes, to appear.
[2] R. Bowen andD. Ruelle, The ergodic theory of Axiom A flows,Inventiones math.,29 (1975), 181–202. · Zbl 0311.58010 · doi:10.1007/BF01389848
[3] Y. Derriennic, Sur le théorème ergodique sous-additif,C.R.A.S. Paris,281 A (1975), 985–988. · Zbl 0327.60028
[4] H. Furstenberg andH. Kesten, Products of random matrices,Ann. Math. Statist.,31 (1960), 457–469. · Zbl 0137.35501 · doi:10.1214/aoms/1177705909
[5] M. W. Hirsch,Differential topology, Graduate Texts in Mathematics, no 33, Berlin, Springer, 1976. · Zbl 0356.57001
[6] M. Hirsch, C. Pugh andM. Shub,Invariant manifolds, Lecture Notes in Math., no 583, Berlin, Springer, 1977. · Zbl 0355.58009
[7] K. Jacobs,Lecture notes on ergodic theory (2 vol.), Aarhus, Aarhus Universitet, 1963. · Zbl 0196.31301
[8] S. Katok,The estimation from above for the topological entropy of a diffeomorphism, to appear. · Zbl 0448.58010
[9] J. F. C. Kingman, The ergodic theory of subadditive stochastic processes,J. Royal Statist. Soc.,B 30 (1968), 499–510. · Zbl 0182.22802
[10] J. F. C. Kingman,Subadditive processes, in École d’été des probabilités de Saint-Flour, Lecture Notes in Math., no 539, Berlin, Springer, 1976.
[11] V. I. Oseledec, A multiplicative ergodic theorem. Ljapunov characteristic numbers for dynamical systems,Trudy Moskov. Mat. Obšč.,19 (1968), 179–210. English transl.Trans. Moscow Math Soc.,19 (1968), 197–231.
[12] Ya. B. Pesin, Lyapunov characteristic exponents and ergodic properties of smooth dynamical systems with an invariant measure,Dokl. Akad. Nauk SSSR,226, no 4 (1976), 774–777. English transl.Soviet Math. Dokl.,17, no 1 (1976), 196–199.
[13] Ya. B. Pesin, Invariant manifold families which correspond to nonvanishing characteristic exponents,Izv. Akad. Nauk SSSR, Ser. Mat.40, no 6 (1976), 1332–1379. English transl.Math. USSR Izvestija,10, no 6 (1976), 1261–1305.
[14] Ya. B. Pesin, Lyapunov characteristic exponents and smooth ergodic theory,Uspehi Mat. Nauk,32, no 4 (196) (1977), 55–112. English transl.,Russian Math. Surveys,32, no 4 (1977), 55–114. · Zbl 0383.58011
[15] M. S. Raghunathan, A proof of Oseledec’ multiplicative ergodic theorem.Israel. J. Math., to appear. · Zbl 0415.28013
[16] D. Ruelle, A measure associated with axiom A attractors,Amer. J. Math.,98 (1976), 619–654. · Zbl 0355.58010 · doi:10.2307/2373810
[17] D. Ruelle, An inequality for the entropy of differentiable maps,Bol. Soc. Bras. Mat.,9 (1978), 83–87. · Zbl 0432.58013 · doi:10.1007/BF02584795
[18] D. Ruelle, Sensitive dependence on initial condition and turbulent behavior of dynamical systems,Ann. N.Y. Acad. Sci., to appear. · Zbl 0438.58003
[19] Ya. G. Sinai, Gibbs measures in ergodic theory,Uspehi Mat. Nauk,27, no 4 (1972), 21–64. English transl.Russian Math. Surveys,27, no 4 (1972), 21–69. · Zbl 0246.28008
[20] S. Smale, Notes on differentiable dynamical systems,Proc. Sympos. Pure Math.,14, A.M.S., Providence, R. I. (1970), pp. 277–287. · Zbl 0205.54201
[21] J. Tits, Travaux de Margulis sur les sous-groupes discrets de groupes de Lie,Séminaire Bourbaki, exposé no 482 (1976), Lecture Notes in Math., no 567, Berlin, Springer, 1977.
[22] A. Weil,Basic number theory, Berlin, Springer, 1973, 2nd ed. · Zbl 0267.12001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.